# SDR 00122

- Difficulty date: December 19, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 20,541 hours, 15,976 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SHORTLY AFTER TAKEOFF THE CABIN HAD AN ODOR OF SMOKE OR MELTING PLASTIC.  CREW PERFORMED EMERGENCY CHECK LIST AND RETURNED TO DEPARTURE AIRPORT WITH NO FURTHER SMOKE OR ODOR IN COCKPIT.  UPDATE THIS REPORT AFTER MAINTENANCE.
